BARGAINING MODEL WITH SEQUENCES OF DISCOUNT RATES AND BARGAINING COSTS
Agnieszka Rusinowska
International Game Theory Review (IGTR), 2004, vol. 06, issue 02, 265-280
Abstract:
The paper is a kind of generalization of Rubinstein bargaining model. Rubinstein assumed that preferences of the players were constant in time, and he analyzed models in which preferences of each player were defined either by constant discount rate or by constant bargaining cost. In this paper, a bargaining model is presented, in which preferences of each player are expressedsimultaneouslybysequenceof discount rates andsequenceof bargaining costs varying in time. The results presented in the paper concern subgame perfect equilibria. There is a theorem concerning sufficient and necessary conditions for the existence of subgame perfect equilibrium of the game. Moreover, some theorems presenting forms of subgame perfect equilibria for various cases of the model analyzed have been proved here. A possibility of delay in reaching an agreement is also considered in the paper. If we analyze a class of strategies, that depend on the former history, a delay can appear for some models. The adequate examples are presented. In the paper, some applications of the bargaining model are also described.
Keywords: Bargaining game; discount rates varying in time; bargaining costs varying in time; subgame perfect equilibrium (search for similar items in EconPapers)
JEL-codes: B4 C0 C6 C7 D5 D7 M2 (search for similar items in EconPapers)
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0219198904000198
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wsi:igtrxx:v:06:y:2004:i:02:n:s0219198904000198
Ordering information: This journal article can be ordered from
DOI: 10.1142/S0219198904000198
Access Statistics for this article
International Game Theory Review (IGTR) is currently edited by David W K Yeung
More articles in International Game Theory Review (IGTR) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().